Google Scholar: cites
Dynamics of (pseudo) automorphisms of 3-space : periodicity versus positive entropy
Bedford, Eric
Kim, Kyounghee

Data: 2014
Resum: We study the iteration of the family of maps given by 3-step linear fractional recurrences. This family was studied earlier from the point of view of finding periodicities. In this paper we finish that study by determining all possible periods within this family. The novelty of our approach is that we apply the methods of complex dynamical systems. This leads to two classes of interesting pseudo automorphisms of infinite order. One of the classes consists of completely integrable maps. The other class consists of maps of positive entropy which have an invariant family of K3 surfaces.
Drets: Tots els drets reservats
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Matèria: Pseudo-automorphism ; Rational 3 fold ; K3 surfaces ; Rational recurrences ; Birational map ; Dynamical degree ; Periodicity
Publicat a: Publicacions matemàtiques, Vol. 58, Núm. 1 (2014) , p. 65-119, ISSN 2014-4350

Adreça alternativa:
DOI: 10.5565/PUBLMAT_58114_04

55 p, 589.0 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2013-12-18, darrera modificació el 2021-12-11

   Favorit i Compartir